American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] David A. Towers. Subalgebras that cover or avoid chief factors of Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 3377-3385.
Abstract, references, and article information   
View Article: PDF

[2] Eric Jespers, David Riley and Mayada Shahada. Multiplicatively collapsing and rewritable algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[4] Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh. Inequalities for the second cohomology of finite dimensional Lie algebras. Proc. Amer. Math. Soc. 142 (2014) 121-127.
Abstract, references, and article information   
View Article: PDF

[5] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[6] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[7] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[8] Kristen Stagg and Ernest Stitzinger. Minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 2435-2437. MR 2784809.
Abstract, references, and article information   
View Article: PDF

[9] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Jaikin-Zapirain. Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups. Proc. Amer. Math. Soc. 133 (2005) 2817-2820. MR 2159757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paulo Tirao. A refinement of the toral rank conjecture for 2-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 128 (2000) 2875-2878. MR 1664387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anetta Bajer and Jon F. Carlson. An embedding theorem for Lie algebras. Proc. Amer. Math. Soc. 127 (1999) 3445-3449. MR 1605919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gregory T. Lee. Group rings whose symmetric elements are Lie nilpotent. Proc. Amer. Math. Soc. 127 (1999) 3153-3159. MR 1641124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. M. Petrogradsky. On Lie algebras with nonintegral $q$-dimensions . Proc. Amer. Math. Soc. 125 (1997) 649-656. MR 1363180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard E. Block. On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations . Proc. Amer. Math. Soc. 98 (1986) 406-410. MR 857931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lawrence Corwin and Frederick P. Greenleaf. Rationally varying polarizing subalgebras in nilpotent Lie algebras . Proc. Amer. Math. Soc. 81 (1981) 27-32. MR 589131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John P. Labute. The lower central series of the group $\langle x, y:$ $x\sp{p}=1\rangle $ . Proc. Amer. Math. Soc. 66 (1977) 197-201. MR 0480751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. C. McConnell. Representations of solvable Lie algebras. IV. An elementary proof of the $(U/P)\sb{E}$-structure theorem . Proc. Amer. Math. Soc. 64 (1977) 8-12. MR 0453831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eugene M. Luks. A characteristically nilpotent Lie algebra can be a derived algebra . Proc. Amer. Math. Soc. 56 (1976) 42-44. MR 0407100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Scheuneman. Translations in certain groups of affine motions . Proc. Amer. Math. Soc. 47 (1975) 223-228. MR 0372120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1